MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ADPTR,TUBE SET TO BAG,STER; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION ADPTR,TUBE SET TO BAG,STER; SYRINGE, PISTON
Catalog Number H93884
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that inlet of seventeen (17) luer lock-to-bag-adapters were obstructed which resulted in restricted fluid flow.This issue was further described as, ¿the luer adapter end is not punched out which prevents the flow of liquid through the bag adapter¿ and ¿the connection of the luer-to-bag adapter to the additive port during production would not flow¿.This issue was observed prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: device manufacture date ¿ the lot was manufactured between march 11th, 2023 and march 12th, 2023.Seven samples were received for evaluation.A visual inspection was performed, and it was observed that there were deformed translucent defect areas inside the adapter barrel fluid pathway of all samples.Functional testing was performed, and it was noted that fluid flow was restricted of samples 1 through 5 and a constricted fluid flow was observed of samples 6 and 7.Magnified inspection of samples 1 through 5 observed the deformed blocked translucent area inside the barrel fluid pathway and a small open area inside the barrel from the deformed area of samples 6 and 7.Defects were located approximately 10.00 mm from the male luer lock outlet of all samples and no contamination was observed.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ADPTR,TUBE SET TO BAG,STER
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18221585
Report Number1416980-2023-06192
Device Sequence Number14900010
Product Code FMF
UDI-Device Identifier00085412476827
UDI-Public(01)00085412476827
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Catalogue NumberH93884
Device Lot Number60444769
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown